Journal of the Mathematical Society of Japan

On the essential spectrum of the Laplacian on complete manifolds

Hironori KUMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 49, Number 1 (1997), 1-14.

Dates
First available in Project Euclid: 11 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1226417613

Digital Object Identifier
doi:10.2969/jmsj/04910001

Mathematical Reviews number (MathSciNet)
MR1419436

Zentralblatt MATH identifier
0913.58056

Subjects
Primary: 58G25
Secondary: 35P05: General topics in linear spectral theory

Citation

KUMURA, Hironori. On the essential spectrum of the Laplacian on complete manifolds. J. Math. Soc. Japan 49 (1997), no. 1, 1--14. doi:10.2969/jmsj/04910001. http://projecteuclid.org/euclid.jmsj/1226417613.


Export citation